MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 4.5 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 4.5 X 20MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003WS0450200
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to the manufacturer.
 
Event or Problem Description
It was reported that during treatment a basilar artery stenosis with a balloon and the subject device stent system, the subject device stent was successfully deployed and expanded, but upon retrieval of its delivery system, something must have grabbed the proximal portion of the deployed stent.When the subject device stent system catheters were removed, the system "jumped" (i.E.Released energy), and upon removal from the body, showed that part of the subject device stent had broken in half and was removed from the body with the catheter system.The rest of the subject device stent remained implanted in the patient's basilar artery.In order to ensure the subject device stent was opposing the walls within the patient's basilar artery, the physician then tracked a microcatheter through the lumen of the stent in the basilar and proceeded to deploy two another stents inside the patient's basilar artery.The patient's angiographic results looked satisfactory post-deployment, and the patient showed no adverse clinical events from the procedure.
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿ added.The edhr (electronic device history record) for the device lot is created and maintained in mes (manufacturing execution system).Automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The analysed event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as analysed event.As the device was not returned and review and analysis of all available information fail to indicate an assignable cause or probable assignable cause for the reported event, therefore; an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
F/G WINGSPAN STENT SYSTEM 4.5 X 20MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8466955
Report Number3008881809-2019-00084
Device Sequence Number10811133
Product Code NJE
UDI-Device Identifier04546540722904
UDI-Public04546540722904
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberM003WS0450200
Device Lot Number19805615
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-27 MICROCATHETER (STRYKER).; GATEWAY BALLOON CATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;